Volume 33, Issue 4
A Generalized Lyapunov-Sylvester Computational Method for Numerical Solutions of NLS Equation with Singular Potential

Riadh Chteoui & Anouar Ben Mabrouk

Anal. Theory Appl., 33 (2017), pp. 333-354

Published online: 2017-11

Preview Full PDF 269 1023
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-33-333, author = {Riadh Chteoui and Anouar Ben Mabrouk}, title = {A Generalized Lyapunov-Sylvester Computational Method for Numerical Solutions of NLS Equation with Singular Potential}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {4}, pages = {333--354}, abstract = {}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n4.4}, url = {http://global-sci.org/intro/article_detail/ata/10701.html} }
TY - JOUR T1 - A Generalized Lyapunov-Sylvester Computational Method for Numerical Solutions of NLS Equation with Singular Potential AU - Riadh Chteoui & Anouar Ben Mabrouk JO - Analysis in Theory and Applications VL - 4 SP - 333 EP - 354 PY - 2017 DA - 2017/11 SN - 33 DO - http://dor.org/10.4208/ata.2017.v33.n4.4 UR - https://global-sci.org/intro/ata/10701.html KW - AB -
Riadh Chteoui & Anouar Ben Mabrouk. (1970). A Generalized Lyapunov-Sylvester Computational Method for Numerical Solutions of NLS Equation with Singular Potential. Analysis in Theory and Applications. 33 (4). 333-354. doi:10.4208/ata.2017.v33.n4.4
Copy to clipboard
The citation has been copied to your clipboard